

CERT Basic Training Course Student Course Agenda Friday, April 25, 2025 (4 hours)

YCJUSD Family Learning Center (FLC) 12797 Third St., Yucaipa, CA (building in back)

Time	Activity	Instructor
5:00-5:15 p.m.	Welcome & Introductions/Housekeeping	Lucia Hudec (YCAT* Education Director) Mike Storzieri (YCAT Program Manager)
5:15 -7:00 p.m.	Unit 1: Disaster Preparedness "Boatlift" video	David Avila
7:00-7:10 p.m.	Break	10 Minute Break
7:10-8:00 p.m.	Unit 2: CERT Organization	David Avila
8:00-8:15 p.m.	Puzzle - Teamwork	Lucia Hudec
8:15-8:45 p.m.	"CERT in Action" Video Video De-brief	Lucia Hudec
8:45-9:00 p.m.	Wrap-up & Review Questions; Check CERT bag/helmet adjustment; wear comfy clothes for Saturday with good , closed-toe shoes.	Lucia Hudec

^{*}Yucaipa Cert Affiliated Team (YCAT)

NOTES:

- -Please bring water, snacks, and lunch to class tomorrow (Saturday)
- -Please bring water, snacks to class on Sunday (lunch on your own off-site before Final)
- -Your instructors may make adjustments to this schedule during the training. April 17, 2025 LH



CERT Basic Training Course Student Course Agenda **Saturday, April 26, 2025 (8 hours)** YCJUSD Family Learning Center (FLC) 12797 Third St., Yucaipa, CA (building in back)

Time	Activity	Instructor
8:30 a.m.	Welcome Back & Review Questions/Warm-up	Lucia Hudec
8:35-9:30 a.m.	"Bob Brown: Beginning of Terrorism" video Unit 8: Terrorism	Gerald Peplow
9:30-9:40 a.m.	Break	10 Minute Break
9:40-12:00 p.m.	Unit 7: Light Search & Rescue Operations (Incorporate the skills at each point in the Unit for practice)	Thom Reeder, Gerald Peplow
12:00-12:30 p.m.	Working Lunch w/colleagues (CERT supplies pizza lunch)	On-site
12:30-2:00 p.m.	Unit 3: Disaster Medical Operations: Part 1	Jim Secord, Capt. Donald Culotta, CAL FIRE
2:00-2:10 p.m.	Break	10 Minute Break
2:10-4:25 p.m.	Unit 4: Disaster Medical Operations: Part 2	Jim Secord, Capt. Donald Culotta, CAL FIRE
4:25-4:30 p.m.	Wrap-up & Review Questions; Prep/Information for Scenario	Lucia Hudec



CERT Basic Training Course Student Course Agenda Sunday, April 27, 2025 (8.5 hours)

YCJUSD Family Learning Center (FLC) 12797 Third St., Yucaipa, CA (building in back)

Time	Activity	Instructor
8:30-9:00 a.m.	Welcome Back & Review Questions re: Units	Lucia Hudec
9:00-9:45 a.m.	Roles & Responsibilities During the Simulation Exercise	Group work/Prep time for scenario
9:45-10:45 a.m.	"Disaster Psychology" video Unit 5: Disaster Psychology	Lucia Hudec
10:45-10:50 a.m.	Break	10 Minute Break
10:50-11:20 a.m.	Team Communications w/radios	Rick Danzey/Chuck Castle
11:20-12:20 p.m.	Unit 6: Fire Safety & Utility Controls	CALFIRE
12 Noon	*LPS Student Actors for Scenario arrive to DEC	LPS Students/Teacher L. Harrison begin moulage make-up process in PDC. Custodian to open.
12:20 p.m1:30 p.m.	Fire Extinguisher Training *Prepare and line up ready to go	CALFIRE Held Outside next to the Fire Truck.
1:30-2:30 p.m.	Lunch: on your own (60 min.) *be back at FLC by 2:30 p.m	Pizzas for LPS Scenario Actors provided by CalFIRE/CERT
2:30-4:30 p.m.	Simulation Exercise	Affiliated Instructors & Team with Lori Harrison and LPS Students.
4:30-5:00 p.m.	-Basic CERT Class Team Photos (10 min) <i>outside</i> -Hot Wash (10 min) <i>inside</i> -Evaluation Form (5 min) <i>inside</i> -Dismissal (5 min)	YCAT-CERT Affiliated Instructors and Team.